Levothyroxine how long to work

Common Questions and Answers about Levothyroxine how long to work

synthroid

2012 and started with 25mcg of levothyroxine which did not work now I am on 50mcg been 3weeks and I still feel unwell. Can someone tell me how long it takes for this medicine. I ask my doctor (primary physician) to refer me to an endocrinologist I was told by my doctor the specialist could not help me. I ask that is what they do, no answer. guess who's looking for another doctor.
I was literally taught by a Macmillan nurse within 20 min how to change and clean trachyostomy tube. How to use the suction machine to extract gung out of the throat and chest.and how to use the nebulizer . Apply the dressings and how to administer feeds through his stomach g tube.
I hope that they put a limit on how long you need to double yours too. If not, check.
I took the first pill and forgot to wait the 60 minutes to eat, is that a big deal? How long do you think it will take to help my symptoms? Thanks for your input.
LOL lillipad - I feel the same way about one more question being the difference in continued treatment or him pauning me off! - I took too low of a dose on Synthroid to know the answer to your question (25 Levothyroxine), but I know that for the first 30 min to 1 hour after I take my Armour I get a funny feeling in my chest and a little of a funny feeling in my head. I take my Armour in 2 doses and it does not happen with the second dose.
My internist put me on 75 mcg of levothyroxine generic three days ago. How long before symptoms should start to subside? Has anyone had good luck on levothyroxine? My mother has taken Synthroid namebrand for twenty years with mostly good luck. She was diagnosed as hypothyroid in her 40s but has never been tested for Hashimoto's, though I'm guessing she has it too since it's genetically inherited... Anyway. Sorry to ramble. Encouragement and suggestions welcome.
I have developed so many health issues that i had to apply for disability. it is impossible for me to work and feel the way i do.
it's ignorant and arrogant beyond measure. To also describe your intolerance to Levothyroxine Sodium, (and associated symptoms), as psychosomatic is ignorant and lacking in any kind of diagnostic acumen. There are literally thousands of cases, scrupulously documented on the web; people giving personal, detailed testimony as to their problems on that synthetic drug. The guy sounds like an idiot, ditch him! Some things that might help, bananas and turkey.
-/ Anyway, don't know how much of that background really helps you understand where I'm at, but I appreciate all the empathy and knowledge shared on this board. I currently take Levothyroxine, 50 mcg Labs: TSH 0.44 uIL/ml 0.45-4.50 FT3 3.5 pg/mL 2.3-4.2 FT4 0.87 ng/dl 0.
I tried to start taking 50mcg of Levothyroxine (generic), BUT I had to stop the med. after 5 days due to an unpleasant adverse reaction. Each day shortly after taking the pill I would feel drugged/intoxicated or unpleasantly high (as if on speed), this was followed by nausea, a headache, a warm or burning sensation all over my skin, and diarrhea. Each time these symptoms stopped about four hours after they began.
Some people convert T4 to T3 slowly, and when that happens, they need to add a T3 medication to their levothyroxine (which is T4 only) to feel well. Unfortunately, testing of FT3 and treatment with T3 meds is hard to come by in the U.K. Many of our members have had to go private in order to get it. However, i think it's very important for you to do. Nine times out of ten, someone with your high FT4 level, who still feels hypo, has a conversion problem.
I am supposed to take 300 mcg/day. Can anything serious develop from not taking this medicine? How long before symptoms would show up?
I was just wondering what kind of symptoms are normal when you have to increase meds. How long does your body need to adjust to new levels. I'm feeling kind of hyper right now after increasing dose last week. My history is had TT in 2003 for papillary cancer. Recurrance to lymph nodes in neck 2009. Was on Levothyroxine 150 (aprox 2003_2006) changed to Armour 120 then decreased to 105 (2006-2009). Now Im back on levothyroxine because of Armor shortage and cant seem to adjust.
I can't go to work like this as I am doubled over in pain. Tums, etc does not help. I am trying to force myself to eat, but pain is really bad starting about 30 minutes after eating. I have not been able to find any info on this; just that stomach pain & vomiting can be a side effect. *Will this pain get better? *Does this mean I will not be able to be treated for my hypothyroidism? *Is this a sympton of overdose? *Any suggestions that you can offer me?
It is not a pleasant thing to have happen to you. If you live alone, and do not go to work, not many people will see you going through that. If you go to work, and have a good connection socially, people are going to start wondering about your mental health. If you choose to continue to ignore this kick up the butt, then you will go into a coma...maybe not peacefully in your bed, maybe driving your car......I think you get the picture. You can be lazy all you like.
I did a couple of hour long sessions which i enjoyed but I was very tired for the rest of the day. My question relates to how exercise affects the levels of t3 t4 in your blood. Could it be that when I exercise hard I need to up my dose? Is there anywhere I can read more about this?
Sometimes, when people start on meds, TSH drops down (sometimes to zero or near it), never to come back up. So, you have to make sure that the drop in TSH reflects an increase in FT3 and FT4. Do you notice any improvement in your symptoms (the ones you had before starting meds)? It takes 4-6 weeks for a dose to reach its full potential in your blood. After that, we wouldn't expect FT4 or TSH to change much if the dose stays the same.
I believe that meds can be bought from the net with doctors prescription, also there are home test but needs to be sent to a Lab. Some doctors will work with you over the phone or perhaps your doctor and even pharmacy in Ghana will be willing to work with another doctor and pharmacy. It is worth your health and life to look into all these possibilities, or find a solution that corrects your lack of treatment...you deserve better!
It's Levothyroxine 88 mcg. How long will it take to compensate? This is all new to me.
hello I have just been diagnosed with hypothyroidism and put on levothyroxine 25mcg I have only been on it for three days and I still feel awful I do not know how long it will take to work but the feeling is not very nice. My neck throbs all the time, I so long to get back to normal weight again and feeling tired is horrible feeling. Not very good when you are wanting to get pregnant and cannot due to the thyroid problem. I have had another lot of blood work done this week.
Well, I've looked everywhere I can think of. I can't find the last results of my blood work. My VA doctor did send a referral to see an Endo. So tomorrow I'll go & see if we can straighten this out. While I'm there I'll get a copy of the last blood work. Can't believe I've misplaced my copy. I'm usually so careful about putting them in a file folder with the old ones. I hope I don't end up going up there (takes a little over an hour to get there & a $1.
it takes quite sometime to figure out sometimes. Took 10mos for me; may not take that long for you but took about 8 weeks to start feeling well and then a full 10 mo of trial and error to fine tune/tweek it along!
MedHelp Health Answers